Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 52, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2014, 5:00 PM MDT for Curry County, Quay County, Roosevelt County, New Mexico. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 5:00 PM MDT (23:00 UTC)
- Expired
- Jun 6, 2014, 6:00 PM MDT
- In force
- 60 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Curry County, NM, Quay County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 13 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:43 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -507 J/kg
- Mixed-layer LCL
- 2307 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- 447 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
572 WUUS55 KABQ 062300 SVRABQ NMC009-037-041-070000- /O.NEW.KABQ.SV.W.0052.140606T2300Z-140607T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 500 PM MDT FRI JUN 6 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO SOUTH CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO EXTREME NORTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 600 PM MDT * AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 22 MILES SOUTHWEST OF GRADY...OR ABOUT 26 MILES NORTHWEST OF CLOVIS... AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... BROADVIEW... BELLVIEW... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3446 10376 3473 10379 3493 10304 3451 10303 TIME...MOT...LOC 2301Z 265DEG 27KT 3461 10358 $$ 34
2 follow-up statements
907 WWUS55 KABQ 062319 RRA SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 519 PM MDT FRI JUN 6 2014 NMC041-062328- /O.CAN.KABQ.SV.W.0052.000000T0000Z-140607T0000Z/ ROOSEVELT NM- 519 PM MDT FRI JUN 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN ROOSEVELT COUNTY IS CANCELLED... THE STORM HAS MOVED OUT OF THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO. LAT...LON 3447 10360 3478 10362 3493 10304 3451 10303 TIME...MOT...LOC 2318Z 265DEG 27KT 3462 10344 $$ NMC009-037-070000- /O.CON.KABQ.SV.W.0052.000000T0000Z-140607T0000Z/ CURRY NM-QUAY NM- 519 PM MDT FRI JUN 6 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR SOUTH CENTRAL QUAY AND NORTHERN CURRY COUNTIES... AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF RANCHVALE...OR ABOUT 20 MILES NORTHWEST OF CLOVIS...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... GRADY... BROADVIEW... BELLVIEW... PLEASANT HILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3447 10360 3478 10362 3493 10304 3451 10303 TIME...MOT...LOC 2318Z 265DEG 27KT 3462 10344 $$ 34
377
WWUS55 KABQ 062336
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 PM MDT FRI JUN 6 2014
NMC037-062346-
/O.CAN.KABQ.SV.W.0052.000000T0000Z-140607T0000Z/
QUAY NM-
536 PM MDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL QUAY COUNTY IS
CANCELLED...
THE STORM HAS MOVED OUT OF THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.
LAT...LON 3448 10351 3462 10353 3471 10340 3481 10305
3451 10303
TIME...MOT...LOC 2336Z 265DEG 27KT 3463 10327
$$
NMC009-070000-
/O.CON.KABQ.SV.W.0052.000000T0000Z-140607T0000Z/
CURRY NM-
536 PM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR CENTRAL CURRY COUNTY...
AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES NORTH OF RANCHVALE...OR ABOUT 16 MILES NORTHWEST OF
CLOVIS...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PLEASANT HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3448 10351 3462 10353 3471 10340 3481 10305
3451 10303
TIME...MOT...LOC 2336Z 265DEG 27KT 3463 10327
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:04 PM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 6, 3:04 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MDT FRI JUN 6 2014 .SYNOPSIS... A WEAKENING UPPER LEVEL RIDGE WILL SHIFT SOUTHWEST THIS WEEKEND AS A WEAK UPPER LEVEL DISTURBANCE CROSSES THE STATE. TEMPERATURES WILL GRADUALLY COOL THROUGH SUNDAY...ESPECIALLY ACROSS THE EAST. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING ON BOTH SATURDAY AND SUNDAY ACROSS THE EASTERN PLAINS...ESPECIALLY ACROSS THE NORTHEAST. A BACKDOOR COLD FRONT WILL PUSH MOISTURE WEST TO THE CONTINENTAL DIVIDE SATURDAY NIGHT...LEADING TO CHANCES FOR SUB SEVERE THUNDERSTORMS ALONG THE DIVIDE AND THE NORTHWEST MOUNTAINS SUNDAY. A DRYING AND WARMING TREND WILL BEGIN MONDAY AS THE UPPER LEVEL DISTURBANCE EXITS THE STATE. SHOWERS AND THUNDERSTORMS WILL STILL FAVOR THE NORTHERN MOUNTAINS AND EASTERN PLAINS THROUGH THIS PERIOD...BUT CHANCES WILL DECREASE EACH DAY. && .DISCUSSION... NOT MUCH CHANGE FROM THE PREVIOUS FORECAST PACKAGE. MOST NOTABLE CHANGE WAS INCREASED POPS FOR THE HIGHEST CONFIDENCE AREAS THE NEXT TWO DAYS. STORMS ARE ALREADY FIRING ALONG THE EAST SLOPES OF THE SANGRES THIS AFTERNOON. LATEST HIGH RES MODEL ANALYSIS SHOWS CAPE VALUES UP TO 2800 AND LIFTED INDICES OF -5 IN THE NORTHEAST WITH EVEN HIGHER VALUES ACROSS THE EAST CENTRAL PLAINS. ALONG WITH A BOUNDARY DRAPED OVER THE EASTERN PLAINS...SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND EVENING FOR MUCH OF THE EASTERN PLAINS. MODELS ARE NOT BULLISH ON ANY SIGNIFICANT CONVECTION AIDED PUSH OF MOISTURE...SO EXPECTING JUST MODEST DEWPOINT JUMPS IN THE RGV THAT WILL BE MIXED OUT SATURDAY. THE UPPER LEVEL RIDGE WILL WEAKEN AND SHIFT WEST SATURDAY AS AN UPPER LEVEL DISTURBANCE ENTERS THE FOUR CORNERS REGION. A BACKDOOR COLD FRONT WILL PUSH ACROSS THE EASTERN PLAINS THROUGH THE DAY SATURDAY. THESE FACTORS COMBINED WILL DEVELOP ANOTHER ROUND OF SHOWER AND THUNDERSTORM ACTIVITY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. MUCH OF THE EASTERN PLAINS WILL REMAIN UNDER THE THREAT FOR SEVERE WX AS CAPE VALUES SHOULD BE NEAR 2000 WITH LIFTED INDICES AROUND -8 ALONG AND AHEAD OF FRONT. AFTN AND EVENING CONVECTION SHOULD AID THE PROGRESSION OF THE BACKDOOR COLD FRONT THROUGH THE GAPS OF THE CENTRAL MOUNTAIN. ADVISORY LEVEL WINDS WILL BE POSSIBLE FOR PORTIONS OF THE RGV INCLUDING ABQ AND SANTA FE. THIS SURGE WILL PUSH A DEEPER POOL OF LOW LEVEL MOISTURE WEST TO THE CONTINENTAL DIVIDE AND NW MOUNTAINS. BUMPED UP OVERNIGHT LOW TEMPS AS A RESULT. THE UPPER LEVEL DISTURBANCE WILL BEGIN EXITING THE AREA MONDAY...WITH WEAK PERTURBATIONS EMBEDDED IN THE NW FLOW BEHIND IT. SOME DISAGREEMENT STILL EXISTS BETWEEN MODELS...BUT GENERAL THINKING IS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE DIVIDE AND NW MOUNTAINS SUNDAY. THE NORTHERN MOUNTAINS AND EASTERN PLAINS WILL CONTINUE TO SEE SHOWERS AND THUNDERSTORMS...WITH SOME STORMS BECOMING SEVERE ACROSS THE EASTERN PLAINS. WITH COOLER NW FLOW ALOFT...THIS WILL BE THE COOLEST DAY OF THE PERIOD...WITH MUCH OF THE EASTERN PLAINS BELOW NORMAL AND THE REST OF THE FORECAST AREA NEAR NORMAL. THE UPPER LEVEL RIDGE WILL BEGIN REBUILDING OVER NORTHERN MEXICO NEXT WEEK...INITIATING A WARMING AND DRYING TREND ALOFT. RECYCLED MOISTURE MAY PRODUCE A FEW STORMS OVER THE NORTHERN MOUNTAINS MONDAY...BUT SUBSIDENCE IN THE WAKE OF THE EXITING DISTURBANCE WILL LIMIT DEVELOPMENT. KEPT CHANCES FOR PRECIP ACROSS THE EAST TUESDAY AND WEDNESDAY AS ECMWF SHOWS BETTER LIFT...BUT CMC AND GFS HINT AT WEAKER FLOW ALOFT AND THUS LITTLE IN THE WAY OF CONVECTION. EITHER WAY...LOOK FOR HIGHS TO BECOME ABOVE NORMAL AREA WIDE BY WEDNESDAY. && .FIRE WEATHER... NO REAL SIGNIFICANT CHANGES THROUGH THE NEXT FEW DAYS. DRYLINE SLOSHING AND PUSHING WILL BE THE MAIN WEATHER CATALYST FOR THUNDERSTORMS. A VERY DRY AND UNSTABLE AIRMASS WILL BE THE OTHER STORY AND FOUND TO THE WEST OF THE DRYLINE. WESTERN AND SOME CENTRAL PORTIONS OF THE AREA WILL REMAIN UNDER SUPER HAINES CONDITIONS THROUGH SATURDAY. INCREASED THUNDERSTORM THREAT...BOTH DRY AND MIX OF WET/DRY ACROSS WESTERN AND CENTRAL AREAS AS THE WEEKEND PROGRESSES...ESPECIALLY FAVORING SUNDAY. DRYLINE HAS ACTIVATED A BROKEN LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM THE EAST SLOPES OF THE SANGRES SOUTHWARD TO NEAR VAUGHN THIS AFTERNOON. DRIER SHOWERS AND STORMS WERE FOUND OVER PORTIONS OF THE NC MTNS AND COULD GENERATE OVER TORRANCE COUNTY. LOOK FOR THIS ACTIVITY TO CONTINUE TO TRACK TOWARDS THE EAST. THE EASTERN PLAINS WILL CONTAIN THE JUICIER AIR SO THESE STORMS WILL BE WET AND POTENTIALLY STRONG/SEVERE. A VERY DRY AIRMASS AND 95TH PERCENTILE MIXING HEIGHTS WILL BE FOUND ACROSS WESTERN AND CENTRAL AREAS REST OF THIS AFTERNOON INTO THE EARLY EVENING. THE DRYLINE WILL PUSH BACK TO THE WEST TONIGHT AND INVIGORATE SOME GAP WINDS ACROSS THE SANGRES AND SANDIAS/MANZANOS. GAP WIND SHOULDNT BE AS STRONG COMPARED TO LAST NIGHT BUT WILL BE DEPENDENT ON CONVECTION ACROSS THE EAST. EITHER WAY...HIGHER DEWPOINTS WILL PUSH BACK TO THE WEST AND SPILL INTO THE RIO GRANDE VALLEY. RECOVERIES WILL BE GOOD TO EXCELLENT EAST...QUITE VARIED CENTRAL AREAS AND VERY LOW ACROSS THE WEST. A SIMILAR WEATHER PATTERN IS EXPECTED FOR SATURDAY...VERY DRY AND SUPER HAINES LIKE CONDITIONS WESTERN/CENTRAL AREAS...DRIER STORMS ALONG THE WESTERN PERIPHERY OF THE RETREATING DRYLINE BACK TO THE EAST AND WETTER ACTIVITY EASTERN PLAINS AND EAST SLOPES OF SANGRES. THE DRIER STORMS WILL BE POSSIBLE OVER THE NORTHWEST MTNS AND WEST SLOPES OF THE SANGRES...EXTENDING SOUTHWARD TOWARDS TORRANCE COUNTY. A REINFORCING BACK DOOR COLD FRONT WILL PUSH INTO THE EASTERN PLAINS DURING THE DAY ON SATURDAY AND CONCENTRATE STORM ACTIVITY THERE. THE BACKDOOR WILL PUSH THE DRYLINE QUICKLY TO THE WEST LATER SATURDAY INTO SATURDAY NIGHT. MODELS HAVE UPPED THEIR PREDICTION FOR STRONG TO PERHAPS VERY STRONG GAP WINDS ALONG THE CENTRAL MTNS. THE STRONGER GAP WINDS WILL ESSENTIALLY PUSH THE HIGHER DEWPOINTS WELL TO THE WEST. THIS WILL PROVIDE MODERATE TO GOOD RECOVERIES WESTERN/CENTRAL AREAS. THE EXCEPTION BEING HIGHER TERRAIN NEAR AZ STATE LINE WHICH SHOULD CONTINUE TO OBSERVE POOR RECOVERIES. MUCH BETTER RECOVERIES ACROSS THE EAST. STILL LOOKING PRETTY SOLID FOR A DRIER STORM ENVIRONMENT FAVORING NW AND WEST CENTRAL AREAS SUNDAY. THIS IS DUE TO THE DRYLINE GETTING PUSHED WELL TO THE WEST DURING THE MORNING. AS THE DAY HEATS UP...THE DRYLINE WILL RETREAT BACK TO THE EAST AND DRIER STORMS WILL FORM ALONG IT. THE WETTER VARIETY WILL REMAIN ALONG AND TO THE EAST OF THE CENTRAL MTNS. THE REAL FOCUS AREA APPEARS TO BE ACROSS THE JEMEZ/LOWER SAN JUANS AND WEST SLOPES OF THE SANGRES. SOME WETTING PRECIPITATION IS EXPECTED WITH THESE CELLS BUT THE STORMS SHOULD BE FAST MOVING AND CONTAIN VERY STRONG DOWNDRAFTS. THESE STORMS WILL ALSO HAVE AN APPROACHING PACIFIC WAVE FROM THE WEST TO HELP THEM DEVELOP. LIGHTNING SHOULD BE MORE PROLIFIC WITHIN ZONE 102 AS A RESULT OF THESE DYNAMICS. STAY TUNED ON THAT BECAUSE SUBTLE CHANGES IN THE TIMING OF THE PACIFIC WAVE AND HOW FAR WEST THE DRYLINE GETS WILL DETERMINE HOW MUCH AND WHERE THE STRONGER LIGHTNING SIGNAL OCCURS. EXPECTING ISOLATED ACTIVITY TOWARDS MT TAYLOR AND NORTHWARD ALONG THE CONTINENTAL DIVIDE BUT THOSE STORMS WOULD BE DRIER. THE DRYLINE SHOULD PUSH BACK TO THE WEST SUNDAY NIGHT BUT CONFIDENCE IS LESS ON HOW MUCH MOISTENING OCCURS AS THE PACIFIC WAVE TRANSLATES EAST OF THE STATE. A MID LEVEL DRY INTRUSION SHOULD BE FOUND ON THE BACKSIDE OF THIS WAVE DEPARTURE AND WOULD EVENTUALLY DRY AREAS OUT FROM WEST TO EAST. SOME AFTERNOON BREEZES WOULD ALSO BE POSSIBLE THROUGH MIDWEEK. CONFIDENCE A LITTLE SKETCHIER ON HOW MUCH DRYLINE ACTIVITY OCCURS ACROSS THE EAST DURING THIS PERIOD. BACKDOOR FRONT POSSIBLE LATER IN THE WEEK ACROSS THE EAST. 50 && .AVIATION... 18Z TAF CYCLE MVFR CIG ACROSS NE AND EC NM WILL BURN OFF PRETTY QUICKLY THROUGH 1930Z. STORMS FIRING UP OVER THE NORTH CENTRAL MTNS WILL PROGRESS EASTWARD TODAY. STORMS APPEAR TO BE HIT AND MISS BUT THE POTENTIAL EXISTS FOR DIRECT IMPACTS AT LVS/TCC AND ROW. WIND WOULD PROBABLY BE THE BIGGEST IMPACT BUT SOME CELLS WILL BE SEVERE. LARGE HAIL AND SHORT DURATION MVFR CIGS WILL BE POSSIBLE AS THE STORMS PASS. VFR CONDITIONS AT THE OTHER TERMINAL SITES. GAP WIND IS NOT EXPECTED TO BE AS STRONG TONIGHT AS OBSERVED LAST NIGHT BUT THIS WILL BE DEPENDENT ON TS/SH COVERAGE TO THE EAST OF THE CNTRL MTNS. FIGURE AT LEAST BREEZY AT TIMES WITH GUSTS TO 25-30 KT FOR A FEW HRS. SAF AND ABQ WOULD BE IMPACTED. BEST CHANCE FOR MVFR CIGS LATER TONIGHT WOULD BE FOUND ACROSS THE NE CORNER DUE TO A BACK DOOR COLD FRONTAL SURGE. FAR SE AREAS ALSO HAVE SOME MVFR POTENTIAL DUE TO RETURN LOW LEVEL MOISTURE FROM THE GULF. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 49 91 55 88 / 0 0 5 10 DULCE........................... 39 86 43 80 / 5 10 20 20 CUBA............................ 44 86 48 81 / 5 10 10 20 GALLUP.......................... 37 88 42 86 / 0 0 0 5 EL MORRO........................ 35 82 38 79 / 0 0 5 10 GRANTS.......................... 38 87 44 83 / 0 0 10 10 QUEMADO......................... 43 85 45 81 / 0 0 0 5 GLENWOOD........................ 44 91 44 89 / 0 0 0 5 CHAMA........................... 39 77 41 72 / 10 20 30 40 LOS ALAMOS...................... 58 81 57 76 / 10 20 20 30 PECOS........................... 53 77 51 72 / 30 40 40 40 CERRO/QUESTA.................... 46 78 47 73 / 20 30 40 40 RED RIVER....................... 45 68 41 62 / 30 50 50 50 ANGEL FIRE...................... 36 71 38 65 / 40 60 50 50 TAOS............................ 45 81 48 76 / 10 20 30 40 MORA............................ 49 75 48 71 / 50 50 50 50 ESPANOLA........................ 52 87 52 81 / 10 10 20 20 SANTA FE........................ 56 81 54 77 / 10 10 20 30 SANTA FE AIRPORT................ 54 86 56 82 / 10 10 20 20 ALBUQUERQUE FOOTHILLS........... 62 88 63 84 / 5 5 10 10 ALBUQUERQUE HEIGHTS............. 64 91 64 87 / 5 5 10 10 ALBUQUERQUE VALLEY.............. 59 94 60 90 / 5 5 10 10 ALBUQUERQUE WEST MESA........... 60 93 61 88 / 5 5 10 10 LOS LUNAS....................... 56 94 57 90 / 5 5 10 10 RIO RANCHO...................... 60 93 61 87 / 5 5 10 10 SOCORRO......................... 62 98 64 94 / 5 5 5 10 SANDIA PARK/CEDAR CREST......... 56 89 55 83 / 10 20 20 20 TIJERAS......................... 57 87 60 82 / 10 10 20 20 MORIARTY/ESTANCIA............... 49 85 48 79 / 20 20 30 30 CLINES CORNERS.................. 55 84 50 77 / 40 30 40 40 GRAN QUIVIRA.................... 58 88 57 83 / 20 10 20 20 CARRIZOZO....................... 63 92 57 87 / 5 5 10 20 RUIDOSO......................... 58 86 52 81 / 10 5 20 20 CAPULIN......................... 54 67 50 67 / 60 50 60 50 RATON........................... 53 75 53 74 / 50 50 50 50 SPRINGER........................ 54 78 54 72 / 50 50 50 40 LAS VEGAS....................... 52 77 49 73 / 50 50 50 50 CLAYTON......................... 60 78 58 73 / 60 50 50 40 ROY............................. 57 76 54 69 / 50 50 50 40 CONCHAS......................... 62 85 60 79 / 50 40 40 30 SANTA ROSA...................... 60 88 59 81 / 40 40 40 30 TUCUMCARI....................... 66 90 62 81 / 50 40 50 30 CLOVIS.......................... 63 88 62 81 / 40 20 40 30 PORTALES........................ 66 91 64 85 / 40 20 40 30 FORT SUMNER..................... 65 90 64 84 / 40 20 40 30 ROSWELL......................... 67 101 69 92 / 10 10 20 20 PICACHO......................... 62 95 60 88 / 10 5 20 20 ELK............................. 60 90 55 85 / 10 5 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 24
Hazardous weather outlook, Jun 6, 5:18 AM MDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 518 AM MDT FRI JUN 6 2014 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 518 AM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO THIS AFTERNOON AND THIS EVENING...ESPECIALLY WITHIN NORTHEASTERN PARTS OF THE STATE. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO OVER THE WEEKEND...ESPECIALLY IN NORTHEASTERN NEW MEXICO. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL AGAIN BE THE PRIMARY THREATS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO REPORT ANY STRONG TO SEVERE WINDS OR HAIL TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Local storm report, Jun 6, 4:22 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
422 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 3 W ABBOTT 36.31N 104.31W
06/06/2014 COLFAX NM TRAINED SPOTTER
TRAINED SPOTTER NOTED BLOWN OVER TELEPHONE POLL.
&&
EVENT NUMBER ABQ1400975
CMLLocal storm report, Jun 6, 4:24 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
424 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 1 SE HOUSE 34.63N 103.89W
06/06/2014 E1.00 INCH QUAY NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ1400976
CMLLocal storm report, Jun 6, 4:37 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL MAXWELL 36.54N 104.54W
06/06/2014 E2.00 INCH COLFAX NM PUBLIC
2 INCH HAIL IN MAXWELL RESULTED IN BROKEN WINDOWS AND
CAR DAMAGE.
&&
EVENT NUMBER ABQ1400977
43Local storm report, Jun 6, 4:41 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TORNADO 20 N ABBOTT 36.60N 104.26W
06/06/2014 COLFAX NM STORM CHASER
TRAINED SPOTTER SPOTTED BRIEF TORNADO TOUCHDOWN.
&&
EVENT NUMBER ABQ1400978
CMLSpecial weather statement, Jun 6, 4:47 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
447 PM MDT FRI JUN 6 2014
NMZ530-531-062330-
HARDING COUNTY-UNION COUNTY-
447 PM MDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND NORTHERN
HARDING COUNTIES THROUGH 530 PM MDT...
AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF SOLANO...OR ABOUT 13 MILES
NORTH OF MOSQUERO...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...BUEYEROS AND YATES.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. MONITOR NOAA WEATHER RADIO OR LOCAL MEDIA FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3576 10343 3577 10396 3580 10397 3579 10403
3600 10416 3635 10371
TIME...MOT...LOC 2248Z 250DEG 23KT 3596 10397
SHYSpecial weather statement, Jun 6, 4:51 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 451 PM MDT FRI JUN 6 2014 NMZ528-531-062330- FAR NORTHEAST HIGHLANDS-HARDING COUNTY- 451 PM MDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORA...EXTREME SOUTHEASTERN COLFAX AND NORTHWESTERN HARDING COUNTIES THROUGH 530 PM MDT... AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES EAST OF WAGON MOUND...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MILLS...CHICOSA LAKE STATE PARK...MILLS CANYON CAMPGROUND AND RIM CAMPGROUND. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. MONITOR NOAA WEATHER RADIO OR LOCAL MEDIA FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3626 10425 3600 10409 3591 10454 3603 10461 TIME...MOT...LOC 2252Z 244DEG 21KT 3601 10447 SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:14 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 5, 6:35 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 55 min |
| Jun 5, 7:27 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 20 min |
| Jun 5, 8:12 PM MDT | Special Weather Statement | ABQ | Guadalupe | 33 min |
| Jun 5, 8:14 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Jun 5, 8:17 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 58 min |
| Jun 5, 8:27 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| Jun 5, 8:36 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Jun 5, 8:40 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Jun 6, 12:50 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 40 min |
| Jun 6, 1:29 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 46 min |
| Jun 6, 2:13 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jun 6, 12:40 PM MDT | Special Weather Statement | ABQ | Colfax | 50 min |
| Jun 6, 12:54 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 66 min |
| Jun 6, 1:50 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 40 min |
| Jun 6, 1:59 PM MDT | Special Weather Statement | ABQ | Colfax | 46 min |
| Jun 6, 2:25 PM MDT | Special Weather Statement | ABQ | Mora | 50 min |
| Jun 6, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 47 min |
| Jun 6, 2:31 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 6, 2:40 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 50 min |
| Jun 6, 2:54 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 66 min |
| Jun 6, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 48 min |
| Jun 6, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 44 min |
| Jun 6, 3:25 PM MDT | Special Weather Statement | ABQ | 50 min | |
| Jun 6, 3:28 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jun 6, 3:31 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel | 119 min |
| Jun 6, 3:36 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 114 min |
| Jun 6, 3:42 PM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| Jun 6, 3:46 PM MDT | Special Weather Statement | ABQ | De Baca | 44 min |
| Jun 6, 4:01 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 44 min |
| Jun 6, 4:08 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 52 min |
| Jun 6, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 46 min |
| Jun 6, 4:18 PM MDT | Special Weather Statement | ABQ | De Baca | 42 min |
| Jun 6, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln | 38 min |
| Jun 6, 4:32 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 43 min |
| Jun 6, 4:38 PM MDT | Tornado Warning | ABQ | Colfax, Union | 37 min |
| Jun 6, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 47 min |
| Jun 6, 4:47 PM MDT | Special Weather Statement | ABQ | Harding | 43 min |
| Jun 6, 4:51 PM MDT | Special Weather Statement | ABQ | Harding | 39 min |
| Jun 6, 4:56 PM MDT | Tornado Warning | ABQ | Harding, Mora | 34 min |
| Jun 6, 5:01 PM MDT | Special Weather Statement | ABQ | San Miguel | 44 min |
| Jun 6, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 43 min |
| Jun 6, 5:03 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt, San Miguel | 117 min |
| Jun 6, 5:06 PM MDT | Areal Flood Advisory | ABQ | De Baca, Lincoln, Quay | 114 min |
| Jun 6, 5:06 PM MDT | Special Weather Statement | ABQ | 39 min | |
| Jun 6, 5:09 PM MDT | Tornado Warning | ABQ | Curry | 36 min |
| Jun 6, 5:11 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Quay, San Miguel, Union | 2 hr |
| Jun 6, 5:12 PM MDT | Tornado Warning | ABQ | Harding, Quay, Union | 33 min |
| Jun 6, 5:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 46 min |
| Jun 6, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 39 min |
| Jun 6, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 23 min |
| Jun 6, 5:27 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, Union | 27 min |
| Jun 6, 5:35 PM MDT | Tornado Warning | ABQ | Harding, Quay, Union | 40 min |
| Jun 6, 5:37 PM MDT | Tornado Warning | ABQ | Harding | 38 min |
| Jun 6, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 50 min |
| Jun 6, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 34 min |
| Jun 6, 5:42 PM MDT | Tornado Warning | ABQ | Curry | 33 min |
| Jun 6, 5:47 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 118 min |
| Jun 6, 5:50 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 55 min |
| Jun 6, 5:55 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 50 min |
| Jun 6, 5:58 PM MDT | Tornado Warning | ABQ | Curry, Roosevelt | 32 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.